Permutation polynomials and factorization

Kalaycı, Tekgül and Stichtenoth, Henning and Topuzoğlu, Alev (2020) Permutation polynomials and factorization. Cryptography and Communications, 12 (5). pp. 913-934. ISSN 1936-2447 (Print) 1936-2455 (Online)

This is the latest version of this item.

Full text not available from this repository. (Request a copy)


We discuss a special class of permutation polynomials over finite fields focusing on some recent work on their factorization. In particular we obtain permutation polynomials with various factorization patterns that are favoured for applications. We also address a wide range of problems of current interest concerning irreducible factors of the terms of sequences and iterations of such permutation polynomials.
Item Type: Article
Uncontrolled Keywords: Permutation polynomials over finite fields; Factorization of polynomials; Sequences of polynomials; Irreducible factors; Smooth polynomials; Squarefree polynomials; Primitive irreducible divisors; Carlitz rank
Subjects: Q Science > QA Mathematics > QA150-272.5 Algebra
Divisions: Faculty of Engineering and Natural Sciences > Basic Sciences > Mathematics
Faculty of Engineering and Natural Sciences
Depositing User: Alev Topuzoğlu
Date Deposited: 15 Sep 2020 19:37
Last Modified: 02 Aug 2023 15:15

Available Versions of this Item

Actions (login required)

View Item
View Item